# SDR HNAA2015031600096

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,965 hours, 62,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: DH103024600C
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON AFTER TAKEOFF APPROXIMATELY 3 TIMES IN A 10 MINUTE SPAN.  CHECKED C/B'S, RT SEC PANEL: EMERGENCY LIGHTS C3 AND FEEDERS, C10.D10 AND E10.  CHECKED C/B IN DC CONTACTOR BOX, RT SEC. 2431-CB67, CB68 AND CB69.  ALL CHECKED GOOD FOR POWER AND CONTINUITY.  FOUND F/A SWITCH 3351-S2 CONTINUIY FAULTY.  R & R SWITCH.  ALSO, FOUND EMERGENCY LIGHTS CONTROL BOX FAULTY, SUSPECT INTERNAL DIODES AND CAPS. OPS CHECKED GOOD IAW 33-52-00.
